# SDR AALA201809079008

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 18,982 hours, 7,677 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT SMELLED BURNING ELECTRICAL ODOR FROM THE AFT GALLEY CARTS,  PULLED AFT CHILLER CIRCUIT BREAKER. REPLACED AFT CHILLER CARTS , AFT GALLEY CHILLER, WORKING NORMAL. NO BURNED ODOR PRESENT.
